# SDR UIEA2021010400006

- Difficulty date: December 31, 2020
- Submitted: January 4, 2021
- Operation: Air carrier
- Aircraft: N1181A
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26206
- Aircraft time: 89,208 hours, 22,429 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Fault Message
- Condition: False Activation
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

APU FAULT WHEN STARTING AFTER LANDING.  PERFORMED TEST ON GROUND, IAW AMM 49-41-01.  OPERATIONS CHECK TEST OK.
